Alert archive / California / Gale Warnings in 2022

Gale Warning 45, NWS San Francisco Bay Area, CA

September 2, 2022

NWS San Francisco Bay Area, CA issued this gale warning at Sep 2, 2022, 2:58 PM PDT. It took effect at Sep 2, 2022, 9:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 2, 2022, 2:58 PM PDT (21:58 UTC)
In effect from
Sep 2, 2022, 9:00 PM PDT
Expired
Sep 3, 2022, 3:00 AM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

899 
WHUS76 KMTR 022158
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
258 PM PDT Fri Sep 2 2022

PZZ565-030600-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-220903T0400Z/
/O.NEW.KMTR.GL.W.0045.220903T0400Z-220903T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
SATURDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt expected. For the Small Craft Advisory, 
  northwest winds 20 to 30 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 3 AM 
  PDT Saturday. For the Small Craft Advisory, until 9 PM PDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ531-030600-
/O.EXA.KMTR.SC.Y.0206.220902T2200Z-220903T0400Z/
/O.NEW.KMTR.SC.Y.0207.220903T2200Z-220904T0400Z/
San Francisco Bay South of the Bay Bridge-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

* WHAT...For the first Small Craft Advisory, west winds 10 to 15 
  kt with gusts up to 25 kt and choppy waters expected. For the 
  second Small Craft Advisory, west winds 10 to 20 kt with gusts 
  up to 25 kt and choppy waters expected.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-030400-
/O.EXA.KMTR.SC.Y.0206.220902T2200Z-220903T0400Z/
Monterey Bay-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...West winds 5 to 15 kt with gusts up to 25 kt expected.

* WHERE...Monterey Bay.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-030600-
/O.EXT.KMTR.SC.Y.0204.000000T0000Z-220904T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-030600-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-220904T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-030600-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-220904T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-030600-
/O.CON.KMTR.SC.Y.0203.000000T0000Z-220904T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-030600-
/O.CON.KMTR.SC.Y.0204.000000T0000Z-220904T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-030600-
/O.CON.KMTR.SC.Y.0206.220902T2200Z-220904T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-030600-
/O.CON.KMTR.SC.Y.0206.000000T0000Z-220904T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-030400-
/O.CON.KMTR.SC.Y.0206.220902T2200Z-220903T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
258 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...A moderate chop expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
2 follow-up statements
331 
WHUS76 KMTR 030332
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
832 PM PDT Fri Sep 2 2022

PZZ565-031000-
/O.EXP.KMTR.SC.Y.0203.000000T0000Z-220903T0400Z/
/O.CON.KMTR.GL.W.0045.220903T0400Z-220903T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
832 PM PDT Fri Sep 2 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ531-031145-
/O.EXP.KMTR.SC.Y.0206.000000T0000Z-220903T0400Z/
/O.CON.KMTR.SC.Y.0207.220903T2200Z-220904T0400Z/
San Francisco Bay South of the Bay Bridge-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...From 3 PM to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-030445-
/O.EXP.KMTR.SC.Y.0206.000000T0000Z-220903T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...



$$

PZZ535-030445-
/O.EXP.KMTR.SC.Y.0206.000000T0000Z-220903T0400Z/
Monterey Bay-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...



$$

PZZ570-031145-
/O.CON.KMTR.SC.Y.0203.000000T0000Z-220904T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-031145-
/O.CON.KMTR.SC.Y.0204.000000T0000Z-220904T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-031145-
/O.CON.KMTR.SC.Y.0204.000000T0000Z-220904T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-031145-
/O.CON.KMTR.SC.Y.0203.000000T0000Z-220904T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-031145-
/O.CON.KMTR.SC.Y.0203.000000T0000Z-220904T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-031145-
/O.CON.KMTR.SC.Y.0206.000000T0000Z-220904T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt, 
  resulting in hazardous conditions near harbor entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-031145-
/O.CON.KMTR.SC.Y.0206.000000T0000Z-220904T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
832 PM PDT Fri Sep 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
830 
WHUS76 KMTR 030935
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
235 AM PDT Sat Sep 3 2022

PZZ565-031745-
/O.EXP.KMTR.GL.W.0045.000000T0000Z-220903T1000Z/
/O.EXB.KMTR.SC.Y.0206.220903T1000Z-220904T1600Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-031745-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-220905T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-031745-
/O.EXT.KMTR.SC.Y.0204.000000T0000Z-220905T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-031745-
/O.EXT.KMTR.SC.Y.0204.000000T0000Z-220904T2200Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-031745-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-220904T2200Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-031745-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-220905T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 9 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-031745-
/O.EXT.KMTR.SC.Y.0206.000000T0000Z-220904T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt, 
  resulting in hazardous conditions near harbor entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-031745-
/O.EXT.KMTR.SC.Y.0206.000000T0000Z-220904T1000Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ531-031745-
/O.CON.KMTR.SC.Y.0207.220903T2200Z-220904T0400Z/
San Francisco Bay South of the Bay Bridge-
235 AM PDT Sat Sep 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Sep 2, 11:12 AM PDT, 3 hours 46 minutes earlier.

Area forecast discussion, Sep 2, 11:12 AM PDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1112 AM PDT Fri Sep 2 2022

...Dangerous Heat Through Early Next Week...

.SYNOPSIS...Dangerous heat is expected across the interior through
early next week. Many far inland locations are likely to exceed 100
degrees on Sunday, Monday and potentially again on Tuesday. Cooler
conditions are expected near the coast, but temperatures will still
be well above normal.

&&

.DISCUSSION...as of 08:47 AM PDT Friday...An upper level
shortwave trough seen on the water vapor imagery this morning will
continue to approach NorCal today. The upper level ridge that
brought interior heat yesterday will ease slightly eastward due to
the approaching trough. Lastly, onshore flow will continue across
the Bay Area and Central Coast. All that being said, we'll
actually see a dip in temperatures compare to yesterday. In fact,
the morning satellite shows a decent push of stratus into the
interior valleys this morning. A few automated sensors are even
showing some patchy fog too. A nice start to the day for the lower
elevations. Do want to emphasize, despite the "dip" in
temperatures today the airmass is still very warm. A quick scan of
morning temperatures above the stratus shows many hills remained
warmer than 60 degrees overnight with some in the 80s. In other
words, it will still be hot in the hills and across the interior.
No updated need this morning as the Excessive Heat Warning remains
in effect for interior Monterey/San Benito.

Finally, this heat event is a marathon and not a sprint. The peak
of the heat still appears to occur later in the weekend and over
Labor Day.

&&

.PREV DISCUSSION...as of 03:02 AM PDT Friday...After several far
interior locations exceeded the 100 deg F mark on Thursday, inland
temperatures look to cool by a few degrees this afternoon. This
is in response to a mid/upper level trough approaching and then
pushing inland across the Pacific Northwest into Saturday. As
such, interior temperatures look to peak in the mid/upper 80s to
upper 90s across the Bay Area today and again on Saturday. Given
this slight "cool-down" expected today through Saturday, have
delayed the start time of the Excessive Heat Warning across the
San Francisco Bay Area to Sunday when high pressure restrengthens
over the region. However, temperatures look to remain 5-10 deg F
above seasonal averages through Saturday. Meanwhile, temperatures
look to peak in the upper 90s to 105 deg F over the Central
Coast's interior through Saturday, primarily interior Monterey and
San Benito counties. This is where an Excessive Heat Warning
remains in effect into early next week.

In wake of the exiting trough, high pressure will once again
strengthen and build over the region from Sunday into early next
week. Temperatures at 850mb are forecast to range from 30-35 deg C
resulting in widespread triple digit heat across interior portions
of the Bay Area and Central Coast. In some of the region's hot
spots, we are likely to see temperatures exceed 110 deg on Sunday,
Monday and potentially into Tuesday. Thus, the previously mentioned
Excessive Heat Warning is posted for High to Very High Heat Risk
concerns. In addition to the daytime heat, temperatures overnight
will only cool in to the upper 60s to mid 80s in the higher terrain,
further limiting relief from the excessive heat. Forecast models
continue to indicate weak onshore flow will persist near the coast,
keeping temperatures slightly cooler. However, still expecting
temperatures near the coast to warm to well above seasonal averages
with isolated pockets of 80s to 90s just a few miles inland through
early next week.

Forecast confidence has increased with respect to the heat extending
into Tuesday before cooling begins Wednesday/Thursday as the
mid/upper level ridge weakens. As this situation/pattern evolves,
folks are encouraged to stay up-to-date with the latest forecast
information and practice heat safety through early next week. Here
are a few best practices for keeping safe in the heat:

* Avoid outdoor activities during the hottest portion of the day.
* Stay hydrated and take frequent cooling breaks in the shade.
* Check on relatives, neighbors and friends who may not have access
  to adequate cooling.
* Never leave the elderly, children or pets in unattended vehicles.
* Use air conditioning where possible.

&&

.AVIATION...as of 11:12 AM PDT Friday...For the 18Z TAFs. Stratus
is eroding currently and VFR will prevail today. The onshore
gradient (SFO to SAC) is stronger this afternoon compared to
yesterday, so W/NW winds will be slightly stronger as a result.
Generally 10 to 15 kts across the region but KSFO could see gusts
up to 30 kts later this afternoon. As for overnight, the stratus
forecast was another tricky one. There is a shortwave disturbance
to the north passing through tomorrow. This could deepen the
marine layer slightly for terminals north of the SF Bay while
staying further compressed south for KSJC/KMRY/KSNS, where model
signaling for low clouds overnight is not as noteworthy as
previous nights. So if these terminals do end up getting low
clouds overnight, it could be intermittent. Confidence is highest
that KOAK will see MVFR/IFR cigs overnight. Stay tuned for
upcoming TAF packages for updated info on stratus confidence.

Vicinity of KSFO...VFR this afternoon with wind gusts up to 30
knots. Winds will remain breezy into Saturday morning with a low
chance for clouds to return to the terminal overnight. Higher
chance for KOAK to see low clouds tonight into Saturday morning.

KSFO Bridge Approach...Similar to SFO.

Monterey Bay...Light to moderate onshore winds (8 to 15 kts) and
VFR skies this afternoon. There is a chance for clouds to return
to the terminals Friday night. Models show an initial push of low
clouds potentially reaching KMRY then chances back off around
12-15z as winds are forecast to shift more southeasterly (i.e. drier
air). So confidence on timing/duration of stratus near the
Monterey Bay is still a bit uncertain, so stay tuned for upcoming
TAFs.

&&

.MARINE...as of 08:12 AM PDT Friday...Breezy northwest winds have
generated wind waves around 5 to 7 feet at 8 to 10 seconds and
will continue to steepen through Labor Day weekend as strong winds
persist, making conditions hazardous for small craft vessels. A
light southerly swell of 12 to 13 seconds also prevails through
the middle of next week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
	.Today...SCA...Pigeon Pt to Pt Pinos 0-10 nm
 			 SCA...Pt Reyes to Pigeon Pt 0-10 nm from 3 PM
			 SCA...Pt Arena to Pt Reyes 10-60 nm
			 SCA...Pt Arena to Pt Piedras Blancas 10-60 nm
			 SCA...Pt Arena to Pt Reyes 0-10 nm SCA...Pt Pinos to Pt Piedras
                   Blancas 0-10 nm
			 Heat Warning...CA 516 517 518

&&

PUBLIC FORECAST: MM/RGass
AVIATION: McCorkle
MARINE: McCorkle

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 2:58 PM PDTSmall Craft AdvisoryMTR30 hr

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.